Couldn't find what you looking for?

TRY OUR SEARCH!

i'm 29 yoa f. I have had the mirena iud for 3 1/2 years and for 2 1/2 years have had a swollen lymph node about the size of a walnut in my neck. It really doens't restrict my breathing, and is only that large when I wake up. It is painful only when touched. I have gone to the doc about it and have taken multiple anitiotics never the less, I still have it. I was wondering if maybe the iud could be the cause of it.?

Loading...

Hi,

If you had your Mirena IUD few days ago and you are experiencing enlarged lymph nodes I would say that you have an infection and that is the cause of the enlargement. Because lymph nodes tend to swell up if there is an infection in the body.

However you are having this for too long, two years is not a short period of time. If you had infection two years ago it would mean that you are constantly having one. Have you had your doctor check up your Mirena UID? Is there a possibility that you have some minor allergic reaction all this time?

There is a possibility also that you have some bacteria in your body and the body is fighting it all the time.

Reply

Loading...

im 21 years old n got the mirena back in october. i noticed i had swollen cervical (neck) lymph nodes and they went away but came back in december. then, they went away and came back the last week of february and i still have them. this is the longest i had them and i was wondering too the same thing. im kind of scared and want to know if this for sure could be it. i hope u get answers soon.
Reply

Loading...

I have had the same symptoms few weeks after having the IUD installed and it has not gone away since.
Reply

Loading...

I had the Skyla IUD put in April 2017. And started getting swollen lymph nodes underneath my arms and and close to my breast tissue consistently (beginning June 7th). I am on antibiotics, which I've been told by my doctor would likely kill a potential virus in my body. Hoping this is a symptom of the IUD and not something worse.

Reply

Loading...

Was there ever an update on this? I have the exact same symptoms
Reply

Loading...